Alert archive / Montana / High Wind Watches in 2011

High Wind Watch 25, NWS Great Falls, MT

November 20, 2011

NWS Great Falls, MT issued this high wind watch at Nov 20, 2011, 3:22 AM MST. It took effect at Nov 21, 2011, 5:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2011, 3:22 AM MST (10:22 UTC)
In effect from
Nov 21, 2011, 5:00 PM MST
Expired
Nov 22, 2011, 3:09 AM MST
In force
10 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WWUS75 KTFX 201022
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
322 AM MST SUN NOV 20 2011

MTZ009-048-202200-
/O.NEW.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
322 AM MST SUN NOV 20 2011

...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED ALONG THE
  ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH
  WEDNESDAY EVENING.

* WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
  NEAR 60 MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR
  RIDGE TOPS AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSSWINDS ON NORTH-
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR DANGEROUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ010-202200-
/O.NEW.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
322 AM MST SUN NOV 20 2011

...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED IN THE CUT
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING.

* WINDS: EXPECT SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS
  NEAR 60 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSSWINDS ON NORTH-
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR DANGEROUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
7 follow-up statements
837 
WWUS75 KTFX 202034
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
134 PM MST SUN NOV 20 2011

MTZ009-048-210600-
/O.CON.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
134 PM MST SUN NOV 20 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE ALONG THE 
  ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH 
  WEDNESDAY EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60
  MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR RIDGE TOPS
  AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ010-210600-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
134 PM MST SUN NOV 20 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 60
  MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH-
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
383 
WWUS75 KTFX 210451
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
951 PM MST SUN NOV 20 2011

MTZ009-048-211400-
/O.CON.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
951 PM MST SUN NOV 20 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE ALONG THE 
  ROCKY MOUNTAIN FRONT FROM LATE MONDAY AFTERNOON THROUGH 
  WEDNESDAY EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR
  60 MPH. ISOLATED GUSTS NEAR 80 MPH WILL BE POSSIBLE NEAR 
  RIDGE TOPS AND THROUGH FAVORED CANYONS. 

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MTZ010-211400-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
951 PM MST SUN NOV 20 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR
  60 MPH. 

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
268 
WWUS75 KTFX 211006
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
306 AM MST MON NOV 21 2011

MTZ009-048-212200-
/O.UPG.KTFX.HW.A.0025.111122T0000Z-111124T0600Z/
/O.NEW.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
306 AM MST MON NOV 21 2011

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 PM
MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 PM MST WEDNESDAY. THE HIGH WIND WATCH HAS BEEN REPLACED BY THIS
WARNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY
  MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY
  EVENING.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO
  70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS AND
  THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-212200-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
306 AM MST MON NOV 21 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS NEAR 
  65 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
207 
WWUS75 KTFX 211703
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1003 AM MST MON NOV 21 2011

MTZ009-048-212300-
/O.CON.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
1003 AM MST MON NOV 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 10 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY 
  MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY 
  EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP 
  TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS 
  AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-212300-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
1003 AM MST MON NOV 21 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 
  60 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
200 
WWUS75 KTFX 212133
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
233 PM MST MON NOV 21 2011

MTZ009-048-220600-
/O.CON.KTFX.HW.W.0044.111122T0000Z-111124T0500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
233 PM MST MON NOV 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG WINDS WILL IMPACT THE ROCKY 
  MOUNTAIN FRONT FROM LATE THIS AFTERNOON THROUGH WEDNESDAY 
  EVENING. 

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP 
  TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS 
  AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-220600-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
233 PM MST MON NOV 21 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE POSSIBLE IN THE CUT 
  BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY MORNING. 

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 
  60 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS-WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
479 
WWUS75 KTFX 220411
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
911 PM MST MON NOV 21 2011

MTZ009-048-221400-
/O.CON.KTFX.HW.W.0044.000000T0000Z-111124T0500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
911 PM MST MON NOV 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL IMPACT THE
  ROCKY MOUNTAIN FRONT TONIGHT THROUGH WEDNESDAY EVENING.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP 
  TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS 
  AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH-
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS 
  PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-221400-
/O.CON.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
911 PM MST MON NOV 21 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS ARE POSSIBLE IN
  THE CUT BANK AREA FROM LATE TUESDAY MORNING THROUGH WEDNESDAY
  MORNING.

* WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS NEAR 
  60 MPH.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH-
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
737 
WWUS75 KTFX 221009
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
309 AM MST TUE NOV 22 2011

MTZ010-221115-
/O.CAN.KTFX.HW.A.0025.111122T1800Z-111123T1800Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
309 AM MST TUE NOV 22 2011

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

GUSTY WESTERLY WINDS ARE EXPECTED IN EASTERN GLACIER COUNTY...
INCLUDING THE CUT BANK AREA...TODAY THROUGH WEDNESDAY.
HOWEVER...THESE WINDS ARE NOT EXPECTED TO EXCEED HIGH WIND
CRITERIA. AS A RESULT...THE HIGH WIND WATCH HAS BEEN CANCELLED.

$$

MTZ009-048-222200-
/O.CON.KTFX.HW.W.0044.000000T0000Z-111124T0500Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
309 AM MST TUE NOV 22 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL CONTINUE TO
  IMPACT THE ROCKY MOUNTAIN FRONT TODAY THROUGH WEDNESDAY
  EVENING.

* WINDS: SUSTAINED WEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP 
  TO 70 MPH. GUSTS NEAR 85 MPH CAN BE EXPECTED NEAR RIDGE TOPS 
  AND THROUGH FAVORED CANYONS.

* OTHER IMPACTS: STRONG WINDS WILL CREATE CROSS WINDS ON NORTH- 
  SOUTH HIGHWAYS. DRIVERS OF HIGH PROFILE VEHICLES SHOULD BE 
  PREPARED FOR HAZARDOUS CONDITIONS.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 19, 10:21 PM MST, 5 hours 1 minute earlier.

Area forecast discussion, Nov 19, 10:21 PM MST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1021 PM MST SAT NOV 19 2011

.UPDATE...
NO SIGNIFICANT CHANGES TO THE FORECAST TONIGHT...BIGGEST
CHALLENGES TO THE FORECAST TONIGHT WILL CONTINUE TO BE THE LOW
TEMPERATURES TONIGHT. INCREASING CLOUD COVER ALONG WITH AN
INCREASE IN WINDS EARLY IN THE MORNING SHOULD KEEP TEMPERATURES
NEAR CURRENT LOW...OR CAUSE THEM TO RISE. HAVE THEREFORE DECIDED
NOT TO MAKE ANY CHANGES. SUK

&&

.AVIATION...
UPDATED 0519Z.
THE AIRMASS IS GENERALLY DRY AND STABLE. HOWEVER...MOISTURE AHEAD OF
A LOW PRESSURE TROF OVER THE WEST COAST WILL INCREASE MID LEVEL
CLOUD COVER TONIGHT. LIGHT SNOW OR FLURRIES ARE POSSIBLE OVER HIGHER
TERRAIN BUT VFR CONDS SHOULD PREVAIL THROUGH THE NEXT 24 HOURS.

&&

.PREV DISCUSSION...
/ISSUED 428 PM MST SAT NOV 19 2011/
TONIGHT THROUGH MONDAY...A WEAK SHORT WAVE WILL MOVE THROUGH THE
AREA THIS EVENING...BUT DRY AND STABLE AIR PREVAILS SO DO NOT
EXPECT OTHER THAN A FEW FLURRIES AS IT PASSES. CLOUDS SPREADING
FROM WEST WILL ACCOMPANY THIS SYSTEM. AS THE NEXT WEAK IMPULSE
MOVES INTO WESTERN MONTANA WITH A BIT MORE MOISTURE
OVERNIGHT...SHOULD SEE MORE CLOUDS INTO CENTRAL MONTANA. A LEE
TROUGH SHOULD BEGIN OVER THE NORTHERN ROCKY MTN FRONT WITH SOME
DOWNSLOPE WIND DEVELOPING. FRESH SNOWCOVER AND INVERSION IN PLACE
WILL KEEP COLD CONDITIONS OVER A LARGE PART OF THE AREA THIS
EVENING...INTO THE MORNING HOURS...BUT SHOULD SEE SOME SOUTHWEST
WIND AND WARMING ALONG ROCKY MTN FRONT TO GREAT FALLS BY MORNING.

DURING THE DAY ON SUNDAY EXPECT SOUTHWEST WINDS TO DEVELOP ACROSS
THE AREA. A WEAK COLD FRONT WILL MOVE THROUGH NORTHEAST PORTIONS
LATE SUNDAY...WITH A WIND SWITCH TO THE NORTHWEST AND COOLER AIR
AGAIN MOVING IN THERE...IF ONLY BRIEFLY AND OVERNIGHT SUNDAY
NIGHT. AFTER THIS SYSTEM MOVES EASTWARD...AGAIN LEE TROUGHING
DEVELOPS AND STRONGER SOUTHWEST WINDS RE-ESTABLISH ALONG NORTHERN
ROCKY MTN FRONT. AN APPROACHING SYSTEM ON MONDAY AFTERNOON WILL
INCREASE WINDS EVEN MORE. AT PRESENT...DIFFERENCES IN
SOLUTIONS...BUT STRONGER WINDS STILL ON THEIR WAY OVER THE
NORTHERN ROCKY MTN FRONT. SYSTEM WILL BE WATCHED CLOSELY FOR ANY
POTENTIAL WEATHER HIGHLIGHTS. DB

MONDAY NIGHT THROUGH SATURDAY...MEDIUM RANGE MODELS REMAIN IN GOOD
AGREEMENT THROUGH MUCH OF THE FORECAST PERIOD. WESTERLY TO
SOUTHWESTERLY FLOW ALOFT PERSISTS THROUGH THANKSGIVING DAY FOR
BREEZY BUT GENERALLY DRY CONDITIONS AND WARM TEMPERATURES.
WEDNESDAY APPEARS TO BE THE WARMEST DAY OF THE PERIOD WITH
AFTERNOON HIGHS EXPECTED TO BE NEAR OR ABOVE THE 50 DEGREE MARK.
AN UPPER LEVEL TROUGH MOVES INTO WESTERN MONTANA BY THURSDAY
EVENING FOR AN INCREASED CHANCE OF SHOWERS AND COOLER TEMPERATURES
FRIDAY INTO SATURDAY. HOWEVER...AS MENTIONED BEFORE...THIS SYSTEM
DOES NOT APPEAR ESPECIALLY STRONG AND WIDESPREAD DISRUPTIONS TO

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF   0  28  16  38 /  20  10   0   0
CTB  -3  26   9  34 /  10  20  10  10
HLN   8  28  11  31 /  20  10  10  10
BZN   7  32  14  33 /  20  10  10  10
WEY   0  23   4  31 /  30  10  20  20
DLN   6  27   5  34 /  20  10  10  10
HVR  -6  24   5  36 /  10  20  10   0
LWT   2  29  12  38 /  20  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 19, 5:14 AM MST, 22 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
514 AM MST SAT NOV 19 2011

MTZ055-201200-
GALLATIN-
514 AM MST SAT NOV 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON TODAY FOR THE
WEST YELLOWSTONE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-048-201200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
514 AM MST SAT NOV 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT MONDAY
AND MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-010>015-044>047-049>054-201200-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
514 AM MST SAT NOV 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Watches in Montana, 2011Every high wind watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.